# SDR VJ32001F00007

- Difficulty date: October 29, 2001
- Submitted: November 8, 2001
- Operation: Air carrier
- Aircraft: N5521A
- Make and model: Beech F33A
- Aircraft serial: CE1338
- Engine: Cont IO520BB
- System (JASC): 7414 · Magneto/Distributor
- Part: Brushes
- Part number: M3004
- Condition: Worn
- Location: Magneto
- Part time: 455 hours
- Component: Magneto, Slick
- Component part number: 6310
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAGNETO REMOVED FROM ENGINE FOR 500 HOUR INSPECTION IAW MM.  REMOVED THE REAR COVER AND THE DISTRIBUTOR BLOCK FROM MAGNETO AND FOUND THE CARBON BRUSH WORN.  CARBON DUST WAS FOUND ON THE FLAT PART OF THE CAP.  WHERE IT LOOKS LIKE A SMALL SPARK LINE TO GROUND.  THE WEARER ON THIS BRUSH IS ABOVE NORMAL FOR 500 HOURS. (PN M3004 BRUSH)
